# SDR UPS98225854

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18946
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 730
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, WHILE WORKING CUST ID 2-224-22B FOUND CORROSION ON SEAT TRACK INBD FLANGE STA 730, LBL 65, WL 208. REMOVED DAMAGED SECTION OF SEAT TACK AND SPLICED IN NEW SECTION IAW SRM 53-10-5.
